Fertility Friends Support Forum banner

1 - 3 of 3 Posts

·
Registered
Joined
·
121 Posts
Discussion Starter · #1 ·
Hi There, I am new to FF, and having been looking through the chat rooms, I just can't believe the support and encouragement that is given by so many. It makes this long hard slog of a journey just that little bit easier!
I would just like to ask you all something that has been driving me mad!

I am on my second go of IUI and was due to test on 27th December. However on the 21st I started to get bad pains, which felt like period pains and lo and behold I started bleeding! Although this was at least 6 days early, I called my clinic and they said that this can be a side effect of the Cyclogest that they prescribed to me! I am not convinced by this, I mean I really do want to believe them and not think that is my AF, but something inside me just knows that it is!!!!!!!!

I just wondered if anyone out there knows if this is common or not, or if it is likely to be caused by the drugs.

Your advice may just stop me from going insane!!!!!!!

xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx



 

·
Registered
Joined
·
1,638 Posts
Hiya,

I cant really help with your question, although it does seem very early to be af. Are you just spotting? Could be an implantation bleed. Just wanted to welcome you to fertility friends, really hope someone can help with your question,

L xx
 

·
Registered
Joined
·
121 Posts
Discussion Starter · #3 ·
Hi There Tequila

Thanks for the warm welcome. I wish that it was implantation bleeding, but unfortunatly it is too heavy to be "spotting". As soon as it started I scoured the internet for clues, and this was the first explanation I came across. It was really a really heavy bleed this morning (sorry TMI!), but has now slowed off a bit and is a lot lighter.

Congrats on your positive result by the way, it really must be such an amazing feeling!!!!

BB xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx
 
1 - 3 of 3 Posts
Top